Internal Medicine
Online ISSN : 1349-7235
Print ISSN : 0918-2918
ISSN-L : 0918-2918
CASE REPORTS
Interstitial Lung Disease Induced by Osimertinib for Epidermal Growth Factor Receptor (EGFR) T790M-positive Non-small Cell Lung Cancer
Yoshiya MatsumotoTomoya KawaguchiNorio YamamotoKenji SawaNaoki YoshimotoTomohiro SuzumuraTetsuya WatanabeShigeki MitsuokaKazuhisa AsaiTatsuo KimuraNaruo YoshimuraYuko KuwaeKazuto Hirata
Author information
JOURNALS OPEN ACCESS

2017 Volume 56 Issue 17 Pages 2325-2328

Details
Abstract

A 75-year-old man with stage IV lung adenocarcinoma was treated with osimertinib due to disease progression despite having been administered erlotinib. Both an epidermal growth factor receptor (EGFR) L858R mutation on exon 21 and a T790M mutation on exon 20 were detected in a specimen from a recurrent primary tumor. Five weeks after osimertinib initiation, he developed general fatigue and dyspnea. Chest computed tomography scan revealed diffuse ground glass opacities and consolidation on both lungs. An analysis of the bronchoalveolar lavage fluid revealed marked lymphocytosis, and a transbronchial lung biopsy specimen showed a thickened interstitium with fibrosis and prominent lymphocytic infiltration. We diagnosed the patient to have interstitial lung disease induced by osimertinib.

Information related to the author
© 2017 by The Japanese Society of Internal Medicine
Previous article Next article
feedback
Top